| Model Number |
DDU-E2300 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer initially reported that the aed displayed a service code accompanied by a blank screen.Review of the aed's internal log files confirmed that the device had begun generating a "replace battery now" warning in conjunction with the service code.The log file review indicates that the customer did not address the red asi warnings in a timely manner, which contributed to reduced battery life expectancy.This mdr is being submitted because the aed reached full battery depletion without evidence of user intervention or maintenance following the device's red asi warnings indicating that attention or servicing was required.
Event or Problem Description
An international distributor reported that their customer's aed's asi is flashing red, and reporting a service code.They also reported the aed's screen is blank.The customer did not report this occurring during patient use.